Konyagin was supported from a grant to the Steklov International Mathematical Center in the framework of
the national project ”Science” of the Russian Federation, Queffélec was supported in part by the Labex CEMPI
(ANR-11-LABX-0007-01), Saksman was supported in part by the Finnish Academy grant 1309940, and Seip was
supported in part by the Research Council of Norway grant 275113.
Реферативные базы данных:
Тип публикации:
Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/smpol2
Эта публикация цитируется в следующих 10 статьяx:
Guozheng Cheng, Xiang Fang, Chao Liu, Yufeng Lu, “Littlewood-type Theorems for Random Dirichlet Multipliers”, Journal of Functional Analysis, 2025, 110851
Jiale Chen, Xin Guo, Maofa Wang, “Littlewood-type theorems for random Dirichlet series”, Sci. China Math., 2025
Carlos Gómez-Cabello, Pascal Lefèvre, Hervé Queffélec, “Volterra operator acting on Bergman spaces of Dirichlet series”, Journal of Functional Analysis, 2025, 110906
Kunyu Guo, Dilong Li, Qi Zhou, “The first Szegő limit theorem on multi-dimensional torus”, Advances in Mathematics, 450 (2024), 109744
Jiaqi Ni, “Littlewood-type theorems for Hardy spaces in infinitely many variables”, Bulletin des Sciences Mathématiques, 193 (2024), 103447
Fernando Ballesta Yagüe, Gustavo Garrigós, “Local cone multipliers and Cauchy–Szegö projections in bounded symmetric domains”, Journal of London Math Soc, 110:4 (2024)
Guozheng Cheng, Xiang Fang, Chao Liu, Yufeng Lu, “Solid bases and functorial constructions for (p-)Banach spaces of analytic functions”, Proceedings of the Edinburgh Mathematical Society, 2024, 1
Ole Fredrik Brevig, Adrián Llinares, Kristian Seip, “Critical Exponents of the Riesz Projection”, Comput. Methods Funct. Theory, 2024
Guozheng Cheng, Xiang Fang, Chao Liu, “A Littlewood-Type Theorem for Random Bergman Functions”, International Mathematics Research Notices, 2022:14 (2022), 11056
Kunyu Guo, Fugang Yan, “Toeplitz operators on the Hardy space over the infinite-dimensional polydisc”, Acta Sci. Math. (Szeged), 88:1-2 (2022), 223